See Alike in...

Alike App

Browser

acidmilk

707d

I'm about to start injections for her and I really nervous so I was wondering how you dealt with that fear

    • BeanBoy

      706d

      So, I'm 3 years on T and I still shake every time. What I do is put on music I like, get everything prepped and ready, and when you have you actually put the needle in, close your eyes and focus on your breathing and the music. I find the puncture part to be the worst, once the needle is in, I can open my eyes again and steady myself to push the plunger. Count a couple breaths (i usually do about 10) and quickly pull needle out and bandaid. I don't know how to get rid of the anxiety completely, but I promise it gets easier and more normal. You just have to accommodate the parts that block you the most.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion